# SDR ZZDA201202220197

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 5280 · Landing Gear Doors
- Part: Spring
- Condition: Broken
- Location: Mlg Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF,  ON GEAR REACTION RT MAIN GEAR INDICATED UNSAFE (RED) FOLLOWED ABNORMAL NON-ALERT P-15.  SLOWED TO 210 KIAS.  CYCLED GEAR,  ALL GEAR INDICATED GREEN WHEN DOWN AND GEAR LIGHTS WENT DARK (SAFE).  ON SECOND GEAR RETRACTION, DURING APPROACH ALL GEAR LIGHTS WERE GREEN.   FOUND DOOR LATCH SPRING BROKEN.  REPLACED SPRING AND ADJUSTED RT MLG LATCH, REF AMM 32-34-01.  CHECKED DOOR PROXIMITY AND GEAR UPLATCHED PROXIMITY INDICATIONS, NORMAL PER REF AMM 32-61-00.
